# SDR HALA2018062600307

- Difficulty date: June 25, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 19,937 hours, 3,107 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DIVERSION TO NEAREST AIRPORT DUE TO G HYD FAILURE, LANDED BELOW 400K WEIGHT. FOUND GREEN HYD SYS HP MANIFOLD 5102JM OUTBOARD BLEEDER PLUG ORING DAMAGED. REMOVED AND REPLACED ORING PER AMM 29-11-53, RE-SERVICED GREEN SYSTEM, RAN ALL ELEC AND ENGINE DRIVEN PUMPS, CHECKED ALL ACCUMULATORS, NO LEAKS NOTED, RESET FREE-FALL SYS, MC ADVISED, NO STATUS MSG PRESENT.
